Differentiated shift-invariant integral operators, univariate case
In a recent paper  the author, along with H. Gonska, introduced some wavelet type integral operators over the whole real line and studied their properties such as shift-invariance, global smoothness preservation, convergence to the unit, and preservation of probability distribution functions. These operators are very general and they are introduced through a convolution-like iteration of another general operator with a scaling type function. In this paper the author provides sufficient conditions, so that the derivatives of the above operators enjoy the same nice properties as their originals. A sufficient condition is also given so that the “global smoothness preservation” related inequality becomes sharp. At the end several applications are given, where the derivatives of the very general specialized operators are shown to fulfill all the above properties. In particular it is shown that they preserve continuous probability density functions. © 1998, Taylor & Francis Group, LLC.
Anastassiou, G. (1998). Differentiated shift-invariant integral operators, univariate case. Applicable Analysis, 68 (3-4), 281-311. https://doi.org/10.1080/00036819808840633